ITEM METADATA RECORD
Title: Stability analysis of some classes of TCP/AQM networks
Authors: Michiels, Wim ×
Melchor-Aguilar, D
Niculescu, S. -I #
Issue Date: Sep-2006
Publisher: Taylor and Francis
Series Title: International Journal of Control vol:79 issue:9 pages:1136-1144
Abstract: The local stability analysis of some classes of non-linear time-delay systems, encountered as fluid flow models for Transmission Control Protocol/Active Queue Management (TCP/AQM) networks, is addressed. Necessary and sufficient conditions for the asymptotic stability of the linearized models are obtained. Non-linear stability conditions are derived using a Lyapunov-Krasovskii functional approach. An illustrative example completes the paper.
URI: 
ISSN: 0020-7179
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science